# SDR COMA9630091

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341CA
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Guard
- Condition: Separated
- Location: Rt Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BLADE ON RT PROPELLER, LEADING EDGE EROSION GUARD IS SEPARATING.  REBONDED EROSION GUARD.
